# SDR TC8A98032

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Malfunctioned
- Location: Radar
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RADAR WOULD NOT TEST.  RESET R/T ANTENNA WAVE GUIDE, OPS CHECK OK IAW 34-41-0.
